MathSciNet Relay Station
MathSciNet bibliographic data
MR2786643 60F15 (60K35 60K37)
Avena, L.; den Hollander, F.; Redig, F. Law of large numbers for a class of random walks in dynamic random environments. Electron. J. Probab. 16 (2011), no. 21, 587–617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement